# SDR 04274655

- Difficulty date: September 30, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N655BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Sticking
- Location: Nr 4
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

EVENT SUMMARY STATES THAT AIRCRAFT PULLS HARD TO RIGHT.  PERFORMED INSP OF WHEELS AND BRAKES.  FOUND NR 4 BRAKE STICKING.  CLEANED AND TESTED IAW MM 32-43-00.  CHECKS GOOD ON TAXI CHECK BY CREW.
